# SDR MWEA99875

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF CHAFING ON BOTTOM EDGE OF AFT CARGO DOOR SKIN.  MAINTENANCE FABRICATED AND INSTALLED SKIN REPAIRS.
